Antonio Macchia
Antonio Macchia
Verified email at zedat.fu-berlin.de - Homepage
Title
Cited by
Cited by
Year
Binomial edge ideals of bipartite graphs
D Bolognini, A Macchia, F Strazzanti
European Journal of Combinatorics 70, 1-25, 2018
202018
On the ideal of orthogonal representations of a graph in
J Herzog, A Macchia, SS Madani, V Welker
Advances in Applied Mathematics 71, 146-173, 2015
172015
The slack realization space of a polytope
J Gouveia, A Macchia, RR Thomas, A Wiebe
SIAM Journal on Discrete Mathematics 33 (3), 1637-1653, 2019
72019
The arithmetical rank of the edge ideals of graphs with whiskers
A Macchia
Beiträge zur Algebra und Geometrie/Contributions to Algebra and Geometry 56 …, 2015
52015
Projectively unique polytopes and toric slack ideals
J Gouveia, A Macchia, RR Thomas, A Wiebe
Journal of Pure and Applied Algebra 224 (5), 106229, 2020
42020
A Note on Cohen–Macaulay Graphs
M Barile, A Macchia
Communications in Algebra 44 (4), 1473-1477, 2016
42016
Regularity of the vanishing ideal over a parallel composition of paths
A Macchia, J Neves, M Vaz Pinto, RH Villarreal
arXiv preprint arxiv:1606.08621, 2016
3*2016
The set-theoretic complete intersection property for the edge ideals of whisker graphs
A Macchia
Serdica Math. J. 40 (1), 41–54, 2014
32014
Slack Ideals in Macaulay2
A Macchia, A Wiebe
arXiv preprint arXiv:2003.07382, 2020
22020
The arithmetical rank of the edge ideals of graphs with pairwise disjoint cycles
M Barile, A Macchia
Journal of Algebra and Its Applications 15 (7), 22 pages, 2016
22016
Cohomological dimension and arithmetical rank of some determinantal ideals
D Bolognini, A Caminata, A Macchia, M Mostafazadehfard
Le Matematiche 70 (1), 273-300, 2015
22015
Combining realization space models of polytopes
J Gouveia, A Macchia, A Wiebe
arXiv preprint arXiv:2001.11999, 2020
12020
A local maximizer for lattice width of -dimensional hollow bodies
G Averkov, G Codenotti, A Macchia, F Santos
arXiv preprint arXiv:1907.06199, 2019
12019
A Zen Master, a Zen Monk, a Zen Mathematician
S Lucente, A Macchia
Nexus Network Journal 20 (2), 459-474, 2018
12018
The arithmetical rank of the edge ideals of cactus graphs
M Barile, A Macchia
Communications in Algebra, 2017
12017
The poset of proper divisibility
D Bolognini, A Macchia, E Ventura, V Welker
SIAM Journal on Discrete Mathematics 31 (3), 2093-2109, 2017
12017
Simplicial complexes of whisker type
M Bigdeli, J Herzog, T Hibi, A Macchia
Electron. J. Combin. 22 (1), Paper P75, 10 pages, 2015
12015
On determinantal ideals and algebraic dependence
M Barile, A Macchia
Communications in Algebra 47 (6), 2357-2366, 2019
2019
The minimal cellular resolutions of the edge ideals of forests
M Barile, A Macchia
arXiv preprint arXiv:1902.02740, 2019
2019
The system can't perform the operation now. Try again later.
Articles 1–19